Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 9, Pages 1397–1406 (Mi zvmmf3585)  

This article is cited in 1 scientific paper (total in 1 paper)

Finding a maximal zero for some classes of monotone Boolean functions in Post's classification

N. N. Katerinochkina

Moscow

Full text: PDF file (994 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:5, 78–84

Bibliographic databases:

UDC: 519.7
MSC: Primary 06E30; Secondary 94C10
Received: 26.05.1987

Citation: N. N. Katerinochkina, “Finding a maximal zero for some classes of monotone Boolean functions in Post's classification”, Zh. Vychisl. Mat. Mat. Fiz., 28:9 (1988), 1397–1406; U.S.S.R. Comput. Math. Math. Phys., 28:5 (1988), 78–84

Citation in format AMSBIB
\Bibitem{Kat88}
\by N.~N.~Katerinochkina
\paper Finding a maximal zero for some classes of monotone Boolean functions in Post's classification
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 9
\pages 1397--1406
\mathnet{http://mi.mathnet.ru/zvmmf3585}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=967534}
\zmath{https://zbmath.org/?q=an:0658.06006}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 5
\pages 78--84
\crossref{https://doi.org/10.1016/0041-5553(88)90011-0}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3585
  • http://mi.mathnet.ru/eng/zvmmf/v28/i9/p1397

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Korshunov, “Monotone Boolean functions”, Russian Math. Surveys, 58:5 (2003), 929–1001  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:109
    Full text:58
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021